Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Extensions of monotone operator functions


Author: J. D. Chandler
Journal: Proc. Amer. Math. Soc. 54 (1976), 221-224
MathSciNet review: 0394271
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: It is shown that a monotone operator function $ f$ defined on an open subset $ \Delta $ of the real numbers may be extended to a monotone operator function on the convex hull of $ \Delta $.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0394271-4
PII: S 0002-9939(1976)0394271-4
Keywords: Monotone operator functions, functions with positive imaginary part
Article copyright: © Copyright 1976 American Mathematical Society